Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 49, NWS Gaylord, MI

July 26, 2005Missaukee County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 26, 2005, 2:15 AM EDT for Missaukee County, Michigan. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2005, 2:15 AM EDT (06:15 UTC)
Expired
Jul 26, 2005, 3:15 AM EDT
In force
60 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Missaukee County, MI

The radar

The NCL Michigan radar (KAPX), 76 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 6.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2005-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2005-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2500 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 260616
SVRAPX
MIC113-260715-
/O.NEW.KAPX.SV.W.0049.050726T0615Z-050726T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
215 AM EDT TUE JUL 26 2005

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MISSAUKEE COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 315 AM EDT

* AT 210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR JENNINGS...OR ABOUT 4 MILES
  SOUTHWEST OF LAKE CITY...MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MOORESTOWN AROUND 250 AM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4418 8532 4418 8525 4418 8487 4452 8485
      4451 8531

$$
2 follow-up statements
000 
WWUS34 KAPX 260634
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
234 AM EDT TUE JUL 26 2005

MIC113-260715-
/O.CON.KAPX.SV.W.0049.000000T0000Z-050726T0715Z/
MISSAUKEE MI-
234 AM EDT TUE JUL 26 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 AM EDT FOR
MISSAUKEE COUNTY...

AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STITTSVILLE...OR ABOUT
12 MILES NORTHEAST OF LAKE CITY...MOVING NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4418 8532 4418 8525 4418 8487 4452 8485
      4451 8531

$$
000 
WWUS34 KAPX 260715
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
315 AM EDT TUE JUL 26 2005

MIC113-260725-
/O.EXP.KAPX.SV.W.0049.000000T0000Z-050726T0715Z/
MISSAUKEE MI-
315 AM EDT TUE JUL 26 2005

...THE SEVERE THUNDERSTORM WARNING FOR MISSAUKEE COUNTY HAS
EXPIRED...

AT 315 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS EXITED
THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

LAT...LON 4418 8532 4418 8525 4418 8487 4452 8485
      4451 8531

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 10:28 PM EDT, 3 hours 47 minutes earlier.

Area forecast discussion, Jul 25, 10:28 PM EDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1028 PM EDT MON JUL 25 2005

.UPDATE...FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUESDAY MORNING.
LOW LEVEL JET INTENSIFYING OUT IN SOUTH CENTRAL WISCONSIN...PUMPING
LARGE AMOUNTS OF MOISTURE UP AND OVER THE WARM FRONTAL ZONE WHICH IS
ALIGNED FROM SRN WISCONSIN...SRN LAKE MICHIGAN AND THE DTX AREA.
WIDESPREAD RAINFALL WAS OCCURRING ACROSS CENTRAL WISCONSIN WITH 3HR
RAINFALL AMOUNTS GREATER THAN AN INCH IN AREAS. THE STRONGEST
THUNDERSTORMS WERE IN SRN WISCONSIN...AND LINEAR EXTRAPOLATION WOULD
BRING THIS ACTIVITY ACROSS THE SRN HALF OF NRN LOWER MI...GENERALLY
ALONG AND SOUTH OF M-32. HOWEVER...THE CONVECTIVE ELEMENTS
THEMSELVES WERE DEVELOPING SOUTHWARD TOWARD THE MOIST INFLOW OF THE
LOW LEVEL JET. THE LOW LEVEL JET IS EXPECTED TO POINT ACROSS OUR
SOUTHERN-MOST CWA OVERNIGHT SUGGESTING GREATEST THUNDERSTORM THREAT
WILL RESIDE THERE. HOWEVER...THUNDERSTORM COOL OUTFLOW MAY KEEP WARM
FRONT A BIT FURTHER SOUTH THAN MODELS INDICATE. WE ALREADY HAVE
MARGINAL (AT BEST) ELEVATED INSTABILITY (500-1000 J/KG) FOR THE
OVERNIGHT HOURS. THEREFORE...THE SEVERE WEATHER THREAT (DAMAGING
WINDS/ISOLATED LARGE HAIL) WILL MAINLY BE SOUTH OF OUR REGION. LIKE
THIS IDEA AND HAVE THUS LOWERED THUNDER CHANCES IN EASTERN UPPER AND
PORTIONS OF NRN LOWER...BUT HAVE DECIDED TO KEEP HEAVY RAINFALL INTO
THE FORECAST FOR ALL OF NRN LOWER...AS THE LARGE AREA OF RAIN TO OUR
WEST WILL GRADUALLY SPREAD OVER THE ENTIRE AREA. THIS WILL ALSO BE A
PROLONGED PERIOD OF RAIN...AND WITH EMBEDDED STRONGER
THUNDERSTORMS...RAINFALL TOTALS WILL LIKELY EXCEED AN INCH IN MANY
LOCATIONS OF NRN LOWER OVERNIGHT. THIS RAIN...COMBINED WITH THE
HEAVY RAINS FROM LATE SATURDAY NIGHT AND SUNDAY MORNING...HAS
RESULTED IN KEEPING THE FLOOD WATCH GOING.

TEMPS WILL NOT FLUCTUATE MUCH OVERNIGHT AND HAVE TWEAKED/STEADIED
THEM OUT FOR THE OVERNIGHT HOURS. ALSO...CLOUDY (100%) SKY COVERAGE
IS EXPECTED.   SMD

&&

.PREV DISCUSSION ISSUED AT 410 PM EDT MON JUL 25 2005
DISCUSSION...UNDER INFLUENCE OF HIGH PRESSURE...DRY AIR (DEWPOINTS
MAINLY IN THE 40S-50S) WAS IN PLACE ACROSS THE FORECAST AREA THIS
AFTERNOON. MEANWHILE...A SURFACE LOW WAS LOCATED OVER NE NEBRASKA/
SE SOUTH DAKOTA...AND AN ASSOCIATED SURFACE BOUNDARY ARCED NE
THROUGH THE UPPER MS RIVER VALLEY...THEN SE THROUGH THE SOUTHERN
LAKES. LIGHTNING DATA/UPSTREAM RADARS DEPICTED CONVECTION EXPANDING
IN COVERAGE AND INTENSITY ALONG AND NORTH OF THIS SURFACE BOUNDARY.

THE SURFACE LOW WILL ADVANCE ENE TOWARD THE FORECAST AREA THIS
EVENING...PULLING A WARM FRONT E/NE...AND WILL PUSH THROUGH THE
FORECAST AREA LATE TONIGHT/FRIDAY MORNING. THIS SYSTEM SHOULD
PRODUCE WIDESPREAD RAIN ACROSS THE FORECAST AREA (CATEGORICAL POPS
ACROSS NORTHERN LOWER MICHIGAN...AT LEAST LIKELY POPS ACROSS EASTERN
UPPER MI). SHORT TERM FORECAST ATTENTION FOCUSES ON SEVERE POTENTIAL
AND ON POTENTIAL FOR EXCESSIVE RAINFALL TONIGHT/EARLY FRIDAY
MORNING.

GIVEN DRY AIRMASS INITIALLY IN PLACE...ADJUSTED LATE AFTERNOON/EARLY
EVENING FORECASTS (20-01Z) TO REMOVE MENTION OF PRECIPITATION.
THEN...BECAUSE PRECIPITATION COULD BREAK OUT QUICKLY IN INTENSIFYING
WARM ADVECTION PATTERN UPSTREAM...WILL CONTINUE CHANCE POPS IN THE
1Z-5Z TIME FRAME ACROSS S/W COUNTIES. HOWEVER...UPSTREAM TRENDS AND
12Z GUIDANCE SUGGEST THAT THE BULK OF THIS EVENT WILL GET UNDERWAY
AFTER MIDNIGHT.

SYNOPTIC ASCENT ENHANCED BY COMBINATION OF 300-315K ISENTROPIC
ASCENT...700-500 MB QG FORCING AND UPPER DIVERGENCE IN THE RIGHT
REAR QUAD OF A 100-130 KT 300-200 MB JET MAX PASSING NORTH OF THE
LAKES IS FORECAST TO BE QUITE INTENSE FOR LATE JULY AND SHOULD AT
LEAST ENSURE VIRTUALLY ALL AREAS WILL RECEIVE RAIN.

MEANWHILE...PARAMETERS WILL BE FAVORABLE FOR HEAVY RAIN...ESPECIALLY
ACROSS NORTHERN LOWER MICHIGAN...AS DEEP LAYER FORCING/CONVECTIVE
PRECIPITATION WILL OCCUR WITHIN AN ENVIRONMENT FEATURING IMPRESSIVE
MOISTURE (850 MB WINDS INCREASE TO 40-50 KNOTS ACROSS SURFACE
BOUNDARY...PUSHING 13-16C DEWPOINTS/PLUME OF THETA-E 342-346K INTO
REGION...WHILE 700 MB DEWPOINTS AVERAGE 6-8C...AND PWATS INCREASE TO
2 TO 2.25 INCHES...WHILE AN UPPER LEVEL CONNECTION TO TROPICAL
MOISTURE WAS DEPICTED BY WATER VAPOR IMAGERY) AND SOME DEGREE OF
850-300 MB THICKNESS DIFLUENCE. THERE REMAINS MUCH UNCERTAINTY
CONCERNING THE MOST FAVORED LOCATIONS FOR HEAVY
RAIN...OUTFLOW/MESOSCALE FORCING PRODUCED BY ONGOING ORGANIZED
CONVECTION MAY HOLD THE SURFACE BOUNDARY AND ASSOCIATED STRONGEST
THUNDERSTORMS ACROSS THE SOUTHERN 1/4 OF THE FORECAST AREA (SIMILAR
TO THE 12Z NAM)...WHILE DYNAMIC FORCING MAY PULL CONVECTION/HEAVIER
RAINFALL FARTHER NORTH (PER THE 12Z GFS). THIS FORECAST REPRESENTS A
COMPROMISE BETWEEN THESE SOLUTIONS.

BECAUSE OF THE UNUSUAL COMBINATION OF SYNOPTIC FORCING...DEEP
MOISTURE AND CONVECTIVE POTENTIAL...FEEL THIS EVENT POSES AN
ABNORMAL FLOOD THREAT ACROSS NORTHERN LOWER MICHIGAN. THUS...TO
HIGHLIGHT THE POTENTIAL FOR AT LEAST LOCALIZED FLOODING...AND TO
ACCOUNT FOR LINGERING UNCERTAINTY ABOUT DETAILS OF PRECIP...DECIDED
TO ISSUE A FLOOD WATCH FOR NORTHERN LOWER MI FOR OVERNIGHT/TUESDAY
MORNING.

SEVERE POTENTIAL IS ALSO A CONCERN DURING THIS EVENT. ELEVATED
INSTABILITY WILL BE LIMITED (12Z NAM/GFS SOUNDINGS STRUGGLE TO
PRODUCE 850 MB CAPES ABOUT 1000 J/KG)...BUT STRONG SYNOPTIC ASCENT
AND ELEVATED ROTATION POTENTIAL ENHANCED BY 0-6 KM BULK SHEAR
EXCEEDING 40 KNOTS...UNDER BAND OF 40-50 KNOT 700-500 MB WINDS...MAY
ENHANCE UPDRAFTS TO PRODUCE AN OCCASIONAL THREAT FOR DAMAGING WINDS
AND EVEN ISOLATED LARGE HAIL. ALSO...IF THE SURFACE LOW PULLS THE
SURFACE BOUNDARY INTO S/SE COUNTIES...NOT THE MOST LIKELY SCENARIO
BUT NOT OUT OF THE QUESTION...A FEW STORMS MAY BECOME SURFACE
BASED...AND LOCALLY ENHANCED HELICITY (0-3 KM SRH OVER 500 M2/S2)
NEAR THE BOUNDARY/SURFACE LOW COULD ENHANCE THE SEVERE THREAT AND
COULD EVEN PRODUCE AN ISOLATED TORNADO.

ROWLEY

OUR LARGE SCALE ZONAL FLOW REGIME OF THE PAST SEVERAL WEEKS WILL BE
REPLACED FOR A TIME IN THE EXTENDED BY SLIGHTLY MORE AMPLITUDE...AS
A TROF DEVELOPS ACROSS THE EASTERN STATES.  THIS WILL ALLOW MORE
NORTHERN STREAM ENERGY TO IMPACT THE GREAT LAKES AND WILL ALSO BRING
SEVERAL PUSHES OF COOLER CANADIAN AIR.

TUESDAY...RAIN WILL CONTINUE EARLY TUESDAY AS SURFACE LOW TRACKS
TRACKS INTO ONTARIO.  NAM MAY BE TOO FAR NORTH WITH SURFACE LOW AT
12Z /JUST SOUTH OF THE STRAITS/...AS BAROCLINIC ZONE MAY BE SLOWER
TO LIFT NORTH OVERNIGHT THAN THE NAM FORECASTS.  THIS SLOWER
NORTHWARD PROGRESSION OF WARM FRONT OVERNIGHT WOULD LIKELY KEEP
SURFACE LOW TRACK ACROSS CENTRAL/SOUTHERN PARTS OF THE CWA.
HEAVIEST RAINS THROUGH MID MORNING LIKELY OVER NORTHEAST LOWER AND
PORTIONS OF EASTERN UPPER...FOCUSED IN AREA OF MORE FAVORABLE H7-H5
FRONTOGENESIS AND H3-H2 DIVERGENCE FIELDS.  BY 18Z...SURFACE LOW HAS
TRACKED EAST OF THE AREA AND VIGOROUS CAA REGIME IS USHERING IN MUCH
DRIER AIR.  THERE MAY BE SOME LINGERING SHWR/TSTM ACTIVITY ACROSS
SOUTHEAST CORNER OF THE CWA /ARENAC-GLADWIN/ THROUGH EARLY AFTERNOON
WITH DEEPER MOISTURE AND LIFT ASSOCIATED WITH FRONT HANGING ON
ACROSS CENTRAL PARTS OF MICHIGAN.  CLOUDS LIKELY TO HANG AROUND WELL
INTO THE AFTERNOON HOURS WITH H8-H7 MOISTURE REMAINING GREATER THAN
80% THROUGH 21Z.  WE MAY START TO SEE SLOW CLEARING FROM THE
NORTHWEST LATE IN THE AFTERNOON AS HIGH PRESSURE NOSES INTO THE
WESTERN LAKES.   ON THE MARINE FRONT...LIKELY SCA CRITERIA FOR
TUESDAY AFTERNOON IN CAA REGIME BEHIND SURFACE LOW.  AS HIGH
PRESSURE WORKS INTO THE WESTERN LAKES TUESDAY NIGHT...GRADIENT
SHOULD GRADUALLY RELAX...ALTHOUGH SOME LAKE HURON LOCATIONS
/ESPECIALLY STRAITS TO PRESQUE ISLE LIGHT/ MAY REMAIN NEAR SCA
CRITERIA DUE TO COASTAL CONVERGENCE ASSOCIATED WITH NORTHWEST FLOW.

QUIET WEATHER WEDNESDAY WITH HIGH PRESSURE AND SEASONABLY COOL
CONDITIONS ACROSS THE AREA.  ANOTHER KINK IN THE UPPER FLOW
APPROACHES THE AREA LATE WEDNESDAY NIGHT AND THURSDAY.  THIS NEXT
FRONT WILL BE MOISTURE STARVED WITH NO GULF MOISTURE TO WORK WITH
AND LOW RH/S IN PLACE ACROSS THE AREA.  NEVERTHELESS...MID LEVEL
OMEGA AND DIV-Q FIELDS ARE FAIRLY IMPRESSIVE AND MAY BE ENOUGH
GENERATE A FEW SHWRS/TSTMS.  BECAUSE OF THIS...I WILL BRING 30% POPS
ACROSS NORTHERN 1/2 OF CWA FOR THURSDAY.  FRONT PUSHES SOUTH
THURSDAY EVENING...BRINGING AT LEAST A SMALL CHANCE OF SHWRS/STORMS
TO NORTHERN LOWER DURING THE EVENING.

THERMAL RIDGE SLOWLY BUILDS ACROSS THE PLAINS/UPPER MIDWEST
FRI-SUN...WHICH WILL EVENTUALLY TRANSLATE INTO WARMING TEMPERATURES
ACROSS NORTHERN MICHIGAN.  HUMIDITY WILL BE SLOW TO INCREASE AS HIGH
PRESSURE ACROSS THE NORTHEAST CONTINUES TO EFFECTIVELY BLOCK DEEPER
MOISTURE FROM WORKING NORTHWARD FROM THE GULF.  SHOWER/TSTM CHANCES
GRADUALLY ON THE INCREASE EARLY NEXT WEEK AS CWA SITS ON THE
PERIPHERY OF HIGH PRESSURE OVER NEW ENGLAND AND DEEPER MOISTURE IS
DRAWN NORTH AHEAD OF NEXT COOL FRONT APPROACHING FROM THE WEST.

JK

&&

.APX...WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH...OVERNIGHT AND
  FRIDAY MORNING...MIZ016>036-041-042.

&&
Hazardous weather outlook, Jul 25, 10:55 PM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1055 PM EDT MON JUL 25 2005

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-261000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
1055 PM EDT MON JUL 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...REMAINDER OF TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN MICHIGAN TONIGHT...MAINLY
SOUTH OF M-32 IN NORTHERN LOWER. THUNDERSTORMS MAY PRODUCE HEAVY
RAIN AND FLOODING ACROSS NORTHERN LOWER MICHIGAN AFTER MIDNIGHT. SEE
THE ONGOING FLOOD WATCH FOR FURTHER DETAILS.

ALSO...A FEW THUNDERSTORMS MAY BECOME SEVERE SOUTH OF M-32...WITH
DAMAGING WIND GUSTS AROUND 60 MPH AND ISOLATED LARGE HAIL TO ONE
INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE THREAT FOR SEVERE THUNDERSTORMS AND HEAVY RAIN IS EXPECTED TO
END ACROSS NORTHERN LOWER MICHIGAN BY LATE TUESDAY MORNING.

THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS PARTS OF NORTHERN
MICHIGAN THURSDAY...AND ACROSS EASTERN UPPER MICHIGAN MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT INTO TUESDAY MORNING.
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

JPB/SPR/SMD

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:47 AM EDTSevere Thunderstorm WarningAPXGladwin, Roscommon58 min
Jul 26, 2:00 AM EDTSevere Thunderstorm WarningAPXWexford60 min
Jul 26, 4:19 AM EDTSpecial Marine WarningAPX86 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.